# SDR SWAA2022081629411

- Difficulty date: July 14, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 59,912 hours, 35,588 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BTW BS 727 TO BS 767 AT LEVEL STR 26R RBL 22 WL 156 FLOOR STRUTURE AT AFT CARGO COMPARTMENT 2022-381561 / [01] REPLACED SUPPORT ZEE LOCATED BTW BS 727 TO BS 767 AT LEVEL STR 26R RBL 22 WL 156 FLOOR STRUTURE AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 146A7502 SHEET 2 REV: A. SEE INDIVIDUAL SIGN OFFS BELOM;[02] CERTIFIED RII WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
